# SDR NACA2021062000001

- Difficulty date: June 20, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 103,930 hours, 18,166 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT,  LEFT THROTTLE LAGGED BEHIND RT THROTTLE WITH HIGHER N2.  MANUALLY REDUCED LT THROTTLE TO STAY IN LIMITS. MECHANICAL INTERRUPTION AT 2245Z IN CRUISE DUE TO LEFT EEC ISSUE. CORRECTIVE ACTION: NONE AT THIS TIME, AC IS AOG.
